Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from acne. Taking tetralysal, severe hair loss. Side effect of medication?

Hi, I have been using Tetralysal 300 for 6 months for my acne ,from the 3rd month I have noticed that I m loosing my hair really bad and they are really thin comparing to what they used to be. I have a balanced diet and try to stay healthy as i know antibiotics weaken your body.The question is.. Does Tetralysal make me loose my hair? Because it has never happened before, well I do relise we loose hair everyday but not as much as I do now.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
TETRALYSAL is LYMECYCLINE and is a mild antibiotic.
It's side effects generally are nausea,vomiting,diarrhoea,colitis,liver disorders,rash etc.
Hair fall is not the reported side effect of this medicine.
Your hair fall is because of some other reason and so you must consult a dermatologist to find the cause .
Treatment can be instituted,once the cause has been identified.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor